If you wish to add a comment to any of my articles please do so as I am always pleased to have a contribution from any reader as this increases the interest for other visitors.

Monday, 9 May 2011

Common medicine used to combat osteoporosis can cause fractures, study finds

Bisphosphonates are a common medication used to combat osteoporosis. But they can also cause fractures, according to new research.

Read more:- ScienceDaily (2011-05-05)

No comments:

Post a Comment

Please be courteous and add your name rather than 'Anonymous' to your comment, as it may not be published. In the 'Comment as' box above use the drop-down menu and select 'Name/URL'. In the 'Edit profile' pop-up enter your name and press continue. There will be a period of delay before your comment appears on the article until I receive the automatic notification that you have made one and can authorised its publication.

Any comment that includes vulgar language, racist remarks or anything of that nature will either be edited or not published at my discretion.